# SDR DL767952290

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR TO I/B LOWER SURFACE ON O/B FLAP IS DELAMINATED.  WHEN DAMAGED AREA WAS REMOVED, WATER WAS FOUND.  ACCOMPLISHED REPAIRS PER SRM 57-53-01.
